# SDR DALA2017020100835

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 39,163 hours, 20,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND A FAULT IN THE FWD EMERGENCY LIGHT POWER SUPPLY, SWAPPED EPSU 10WL AND 11WL. SYS NOW OPS CHECKED NORMAL
